Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Absolute gap-sheaves and extensions of coherent analytic sheaves


Author: Yum-tong Siu
Journal: Trans. Amer. Math. Soc. 141 (1969), 361-376
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0243117-4
MathSciNet review: 0243117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudoconcaves, Bull. Soc. Math. France 91 (1963), 1-38. MR 0152674 (27:2649)
  • [2] A. Andreotti and H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 0150342 (27:343)
  • [3] H. Fujimoto, On the continuation of analytic sets, J. Math. Soc. Japan 18 (1966), 51-85. MR 0193270 (33:1490)
  • [4] -, The continuation of sections of torsion-free coherent analytic sheaves, Nagoya Math. J. 31 (1968), 279-294. MR 0220974 (36:4026)
  • [5] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. No. 5, 1960. MR 0121814 (22:12544)
  • [6] H. Grauert and R. Remmert, Bilder und Urbilder analytischer Garben, Ann. of Math. 68 (1958), 393-443. MR 0102612 (21:1402)
  • [7] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [8] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [9] G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologie Klassen, Math. Ann. 144 (1961), 345-360. MR 0148941 (26:6437)
  • [10] -, Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94. MR 0176466 (31:738)
  • [11] J.-P. Serre, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier (Grenoble) 16 (1966), 363-374. MR 0212214 (35:3088)
  • [12] Y.-T. Siu, Noether-Lasker decomposition of coherent analytic subsheaves, Trans. Amer. Math. Soc. 135 (1969), 375-384. MR 0234019 (38:2340)
  • [13] W. Thimm, Lückengarben von kohärenten analytischen Modulgarben, Math. Ann. 148 (1962), 372-394. MR 0143944 (26:1493)
  • [14] G. Trautmann, Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischen Garben, Arch. Math. (Basel) 18 (1967), 188-196. MR 0216034 (35:6869)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243117-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society